Homoclinic Solutions for a Class of the Second-Order Impulsive Hamiltonian Systems
Jingli Xie,
Zhiguo Luo and
Guoping Chen
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
This paper is concerned with the existence of homoclinic solutions for a class of the second order impulsive Hamiltonian systems. By employing the Mountain Pass Theorem, we demonstrate that the limit of a -periodic approximation solution is a homoclinic solution of our problem.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/583107.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/583107.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:583107
DOI: 10.1155/2013/583107
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().